# SDR MALA040434

- Difficulty date: June 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 743301
- Condition: Inoperative
- Location: Row 4c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE FLOOR TRACK LT LAMP AT 4C INOP.  REMOVED AND REPLACED EMERGENCY FLOOR TRACK LIGHT STRIP AT 9A P/N-7433-1, OPS CHECKS GOOD.
